MAUDE Adverse Event Report: Wilson-Cook Medical Inc 6 Shooter Saeed Multi-Band Ligator; Ligator, Esophageal

Wilson-Cook Medical Inc 6 Shooter Saeed Multi-Band Ligator; Ligator, Esophageal
Model Number G22692
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
6 Shooter Saeed Multi-Band Ligator
Common Device Name
Ligator, Esophageal
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
+1(336)744-0157
MDR Report Key50891193
Report Number1037905-2026-00586
Device Sequence Number17651685
Product Code MND
UDI-Device Identifier00827002226920
UDI-Public(01)00827002226920(17)261105(10)W4984099
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22692
Device Catalogue NumberMBL-6-F
Device Lot NumberW4984099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale